MAUDE Adverse Event Report: SURGIFY MEDICAL OY SURGIFY HALO; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

SURGIFY MEDICAL OY SURGIFY HALO; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number 30.000.SEE.U2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation findings identified multiple conditions during the procedure that fell outside the ifu-specified parameters: significantly exceeding the maximum drilling time and exceeding the specified rpm limit.These deviations from the ifu are considered to have caused the reported outcome.This report does not constitute an admission that surgify medical or its employees caused or contributed to the event.If any further information becomes known that could change or alter any conclusions or information, a supplemental report will be filed accordingly.Submission of this report was delayed for one day due to inaccessibility of the fda electronic submissions gateway nextgen (esg nextgen) on the report due date of 22 june 2026.Access was attempted from multiple devices across two independent internet connections.No scheduled maintenance was posted for this date.The report was fully completed and ready for submission on the due date.Submission was made as soon as gateway access was restored.Documentation of access attempts and correspondence with fda has been retained in the mdr event file pursuant to 21 cfr 803.18(b)(1).
 
Event or Problem Description
During a spine procedure the burr disassembled.The use time of the device exceeded approximately 6 times the use time specified in the ifu.Also 50% higher rpm was used compared to the rpm stated in the ifu.No reported harm was caused to the patient.Post-operative pictures (taken for other reasons) confirmed that no burr fragments remained in the body.

Brand Name
SURGIFY HALO
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
SURGIFY MEDICAL OY
otakaari 5
espoo, na 02150
FI  02150
Manufacturer (Section G)
SURGIFY MEDICAL OY
otakaari 5
espoo, na 02150
FI   02150
Manufacturer Contact
jukka kreander
otakaari 5
espoo, na 02150
FI   02150
MDR Report Key25589715
Report Number3015392173-2026-00004
Device Sequence Number9995198
Product Code HBE
UDI-Device Identifier06429811532229
UDI-Public(01)06429811532229(17)310131(10)10362
Combination Product (Y/N)N
PMA/510(K) Number
K253627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30.000.SEE.U2
Device Catalogue Number30.000.SEE.U2
Device Lot Number10362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown